We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Ok, so I have heard of a couple people who say they got pregnant while taking birthcontrol because they were taking some other kind of medicine. I am starting my BC on this sunday, so if I were to take Midol, or tylenol, would that interfer with the BC working properly? Thanks!!
Prescription and non-prescription medicines and recreational drugs may interfere with the effectiveness of your birth control pills. Known interactions occur with high doses of vitamins, anticonvulsants, Valium, diuretics and short-term antibiotics.
Some antibiotics, valium, and anticonvulsants are the main medicines that interfere with birth control.
Midol and tylenol do not interfere with it. Of course, if you are going to take any medicines, or vitamins (I believe high doses of some vitamins can interfere with bcp) then you should ask your doctor if it will affect the effectiveness of the pill.
Kayttie, in love with Shane, mom to Emma Brynn and Jacqueline Noel